Firmoo > Answers > Eye Health >  question

Question

Ask questions

Cameron giles


11/29/2012

Can hormone imbalance cause eye problems?

I know that it it not good to suffer hormone imbalance. I heard it will cause many problems including eye problems. SO, can you tell me what kind of eye problems may i suffer if i have hormone imbalance ?
Related Topics : hormone eye problems
Answer the question

Answers (3)

  • edward

    12/03/2012

    Yes, hormone imbalance could impact eyes badly. Hormones plays vital role in human's health. It is usually happened to women. It is caused by multiple reasons involved. Yet the root cause for this imbalance is an incorrect relationship between progesterone and estrogen levels in women's body. The imbalance could impact on people's reproductive system. A series of symptoms are caused by it, for example, depression, especially fatigue, allergies, endometriosis, osteoporosis and so on. Besides of these sypmtoms stated above, it could also affect eyes. The estrogen replacement has been approved to decrease the production of tears in eyes which makes dry eye condition more serious. I suggest you to see a doctor for professional help. Hope you could get well soon.
  • Marissa edward

    12/03/2012

    Well, yes, of course, hormonal imbalance can lead to a lot of eye diseases. For example, because of hormonal changes in your body, it can lead to itchy eyes. For when you have hormonal changes, it will make your eyes be disordered. In that situation, it can just affect your eyes, and then make your eyes feel itchy. Also, it can lead to red eyes too. Finally, you may suffer puffy eyes because of hormonal imbalance. So you need to take some measures to control your hormonal level. And you should console it with doctor.
  • John Hendry

    12/03/2012

    Well, looks like you quite concern about your hormone situation. So, yes indeed hormone imbalance would give rise to a lot of serious problems, and people simply could not detect the imbalance until it becomes quite serious. Of course it could lead to some problems in relation to the eyes, such as blurred vision, a decrease in your vision, etc. Anyway, you should pay more attention to your hormone intake and situation.
Jumpto

You may interest questions: